Open Access
Translator Disclaimer
October 2006 On singular values of matrices with independent rows
Shahar Mendelson, Alain Pajor
Author Affiliations +
Bernoulli 12(5): 761-773 (October 2006). DOI: 10.3150/bj/1161614945


We present deviation inequalities of random operators of the form N - 1 i =1 NX iX i from the average operator E (XX) , where X i are independent random vectors distributed as X , which is a random vector in R n or in 2 . We use these inequalities to estimate the singular values of random matrices with independent rows (without assuming that the entries are independent).


Download Citation

Shahar Mendelson. Alain Pajor. "On singular values of matrices with independent rows." Bernoulli 12 (5) 761 - 773, October 2006.


Published: October 2006
First available in Project Euclid: 23 October 2006

zbMATH: 1138.60328
MathSciNet: MR2265341
Digital Object Identifier: 10.3150/bj/1161614945

Keywords: random vectors in R^n , singular values of integral operators

Rights: Copyright © 2006 Bernoulli Society for Mathematical Statistics and Probability


Vol.12 • No. 5 • October 2006
Back to Top